# SDR WRXR20250505001

- Difficulty date: May 5, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Filed by: Wichita State University, repair station WRXR027E
- Aircraft: N638NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15402
- Aircraft time: 13,566 hours, 14,050 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: MM67038131MM6903
- Condition: Dented
- Location: Zone 100
- Part time: 13,566 hours, 14,050 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

5EA. DENTS ON THE FUSELAGE UNDER THE R/H VENTRAL FIN FAIRING.  RE-HAND DRESSED ALL DENTS ON FUSELAGE UNDER THE R/H VENTRAL FIN FAIRING TO REFORM TO ORIGINAL SKIN CONTOUR AND TO BE WITHIN AERODYNAMIC LIMITS PER REO 670-51-00-085 REV--, IAW MHI RJ REO 690-53-00-604 REV--.
